# SDR 95ZZZX4156

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .1250 INCH CRACK IN LONGERON 29R, STA 218.  REPAIRED BY REPLACING LONGERON PER SRM 51-10-0, PAGES 1 AND 2, AND STANDARD PRACTICES.  AIRCRAFT TOTAL TIME:  66,307 HOURS; 81,239 CYCLES.
